Alert archive / North Dakota / Tornado Warnings in 2006
Tornado Warning 17, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Aug 11, 2006, 8:52 PM CDT for Renville County, Ward County, North Dakota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2006, 8:52 PM CDT (01:52 UTC)
- Expired
- Aug 11, 2006, 9:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Bismarck, ND
- Area
- Counties, with a storm outline in the text
Counties Renville County, ND, Ward County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 2:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.9 hours before the alert went out and 359 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 2903 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KBIS 120151
TORBIS
NDC075-101-120230-
/O.NEW.KBIS.TO.W.0017.060812T0152Z-060812T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT FRI AUG 11 2006
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHWESTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 930 PM CDT
* AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KENMARE...
OR ABOUT 48 MILES NORTHWEST OF MINOT...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
TOLLEY AROUND 905 PM CDT...
LORAINE AND 7 MILES SOUTH OF SHERWOOD AROUND 930 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WESTERN NORTH DAKOTA.
LAT...LON 4880 10151 4868 10185 4862 10207 4871 10214
4879 10215 4880 10203 4885 10201 4900 10165
4900 10152 4900 10152
$$
JC2 follow-up statements
000
WWUS53 KBIS 120218
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT FRI AUG 11 2006
NDC101-120227-
/O.CAN.KBIS.TO.W.0017.000000T0000Z-060812T0230Z/
WARD ND-
917 PM CDT FRI AUG 11 2006
...THE TORNADO WARNING FOR WARD COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WESTERN NORTH DAKOTA.
LAT...LON 4880 10151 4868 10185 4868 10182 4868 10196
4870 10206 4876 10198 4880 10195 4885 10201
4900 10165 4900 10152 4900 10152
$$
NDC075-120230-
/O.CON.KBIS.TO.W.0017.000000T0000Z-060812T0230Z/
RENVILLE ND-
917 PM CDT FRI AUG 11 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN RENVILLE COUNTY...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR TOLLEY...OR ABOUT
39 MILES NORTHWEST OF MINOT...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
7 MILES SOUTH OF LORAINE AROUND 930 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WESTERN NORTH DAKOTA.
LAT...LON 4880 10151 4868 10185 4868 10182 4868 10196
4870 10206 4876 10198 4880 10195 4885 10201
4900 10165 4900 10152 4900 10152
$$
NH000
WWUS53 KBIS 120231
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
931 PM CDT FRI AUG 11 2006
NDC075-120241-
/O.EXP.KBIS.TO.W.0017.000000T0000Z-060812T0230Z/
RENVILLE ND-
931 PM CDT FRI AUG 11 2006
...THE TORNADO WARNING FOR NORTHWESTERN RENVILLE COUNTY EXPIRES AT
930 PM CDT...
THE TORNADIC THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR EASTERN RENVILLE COUNTY UNTIL 1030 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR WESTERN NORTH DAKOTA.
LAT...LON 4880 10151 4868 10185 4868 10182 4868 10196
4870 10206 4876 10198 4880 10195 4885 10201
4900 10165 4900 10152 4900 10152
$$
NHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 11, 2:35 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Aug 11, 2:35 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 235 PM CDT FRI AUG 11 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... FORECAST PROBLEM IN THE SHORT TERM WILL BE CONVECTION CHANCES AND SEVERE POTENTIAL TONIGHT THROUGH SUNDAY. THINGS ARE SHAPING UP FOR AN ACTIVE PATTERN OVER THE NEXT FEW DAYS WITH A LINGERING SURFACE TROUGH AND SEVERAL IMPULSES MOVING THROUGH A SOUTHWEST UPPER FLOW. TONIGHT...SURFACE TROUGH CURRENTLY IN EASTERN MONTANA WILL MAKE ITS WAY SLOWLY EAST. INCREASING SOUTHERLY WINDS OVER OUR CWA TODAY SHOULD CONTINUE TO POOL LOW LEVEL MOISTURE AHEAD OF THE FRONT. AS CONVECTION FIRES ALONG THE SURFACE TROUGH...WITH THE AID OF A SHORTWAVE SHOWN MOVING INTO SOUTHEAST MONTANA ON LATEST WV IMAGERY...IT WILL MOVE INTO A FAVORABLE ENVIRONMENT WITH 30-40 KNOTS OF SHEAR AND DECENT LOW LEVEL MOISTURE. LOOK FOR ELEVATED THUNDERSTORMS TO EVOLVE INTO A MCS THIS EVENING AND TRACK ACROSS THE CWA. GREATEST THREAT WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. VERY HIGH K INDICES ON THE 12Z MODEL RUNS WOULD INDICATE A HEAVY RAIN THREAT AS WELL. WILL MENTION THESE IN ZONES. THINGS SHIFT EAST ON SATURDAY...BUT EASTERN HALF OF THE CWA WILL REMAIN UNDER THE THREAT OF SEVERE WEATHER. WILL MENTION SEVERE ON SATURDAY AS WELL. SATURDAY NIGHT AND SUNDAY...THE MAIN UPPER TROUGH MOVES THROUGH THE CWA. ALTHOUGH SEVERE THREAT WILL BE DIMINISHED...SHOWERS AND THUNDERSTORMS WILL STILL BE SCATTERED ACROSS THE CWA. SYSTEM FINALLY PUSHES EAST SUNDAY EVENING AND HIGH PRESSURE BUILDS OVER THE CWA FOR THE REST OF THE SHORT TERM PERIOD. EXCEPT FOR COOLING THINGS OFF ON SUNDAY...VERY FEW CHANGES TO TEMPERATURES THROUGH THE PERIOD. .LONG TERM...TUESDAY THROUGH FRIDAY NIGHT... REALLY NO CHANGES IN THE EXTENDED. JUST TWEAKED TEMPS A FEW DEGREES...MODIFIED WINDS TO HPC GUIDANCE SUGGESTING SLOWER EASTWARD MOVEMENT OF MID WEEK SYSTEM...AND TWEAKED DEWPOINTS SOME. MODELS STILL IN VERY GOOD AGREEMENT WITH DIGGING PACIFIC TROUGH TUES INTO WED WITH BROAD RIDGING OVER CENTRAL US. PACIFIC TROUGH STARTS TO MOVE EAST ON WEDNESDAY...BRINGING SOUTHWEST FLOW INTO THE REGION. TUESDAY NIGHT INTO WEDNESDAY MORNING LOOKS LIKE ELEVATED THUNDERSTORMS ARE STILL POSSIBLE WITH WARM AIR AND MOISTURE ADVECTION AROUND 850 MB...BELOW STEEPINING MID LEVEL LAPSE RATES. LEE SIDE LOW DEVELOPMENT STILL PROGGED IN EASTERN MONTANA WITH EASTWARD MOVEMENT OF PACIFIC TROUGH. THIS LOW WILL PUSH EAST VERY SLOWLY WED INTO FRI MORNING...AND BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION IN THAT TIME PERIOD. MODEL CONSISTENCY LOOKS TO DEPART BY FRI INTO SAT WITH STRENGTH AND PLACEMENT OF ALASKAN UPPER LEVEL LOW. GFS TRENDS TO A COOLER SOLUTION FOR NEXT WEEKEND WITH ECMWF TENDING TOWARD AT LEAST CLIMATOLOGY. TUESDAY LOOKS TO BE AT OR LITTLE ABOVE NORMAL WITH DAYTIME HIGHS...WITH TEMPS IN THE 80S. WARMER TEMPS INTO THE 90S ARE POSSIBLE ON WED INTO THURS. COLD FRONT WILL MOVE THROUGH THE REGION FRIDAY AND TEMPS WILLS TREND BACK TO THE 80S. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TWH/JC
Hazardous weather outlook, Aug 11, 9:56 AM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 956 AM CDT FRI AUG 11 2006 NDZ001>004-009>012-017>021-031>033-040-041-043-044-121500- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- SLOPE-HETTINGER-BOWMAN-ADAMS- 956 AM CDT FRI AUG 11 2006 /856 AM MDT FRI AUG 11 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND WIND GUSTS GREATER THAN 60 MPH. HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE NORTH CENTRAL THIS EVENING. A COLD FRONT WILL MOVE EAST OUT OF MONTANA...TRIGGERING THUNDERSTORM DEVELOPMENT IN WESTERN NORTH DAKOTA THIS AFTERNOON. THE THUNDERSTORMS WILL ORGANIZE INTO A COMPLEX AND PUSH NORTHEAST ACROSS CENTRAL PORTIONS OF THE STATE BY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. NDZ005-013-022-023-025-034>037-042-045>048-050-051-121500- ROLETTE-PIERCE-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 956 AM CDT FRI AUG 11 2006 /856 AM MDT FRI AUG 11 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND WIND GUSTS GREATER THAN 60 MPH. HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE NORTH CENTRAL THIS EVENING. A COLD FRONT WILL MOVE EAST OUT OF MONTANA...TRIGGERING THUNDERSTORM DEVELOPMENT IN WESTERN NORTH DAKOTA THIS AFTERNOON. THE THUNDERSTORMS WILL ORGANIZE INTO A COMPLEX AND PUSH NORTHEAST ACROSS CENTRAL PORTIONS OF THE STATE BY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON EAST OF A LINE FROM ROLLA TO HETTINGER. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. A COLD FRONT WILL CONTINUE TO MOVE SLOWLY EAST ACROSS THE STATE TOMORROW. THE FRONT WILL IGNITE THUNDERSTORMS BY THE AFTERNOON...WHICH WILL PUSH EAST ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND TOMORROW AFTERNOON. JC
In the hours before
Local storm report, Aug 11, 6:07 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
607 PM CDT FRI AUG 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL MEDORA 46.91N 103.52W
08/11/2006 E1.75 INCH BILLINGS ND PARK/FOREST SRVC
GOLF BALL SIZE HAIL...ONGOING AT TIME OF REPORT.
&&
CLH/CJSLocal storm report, Aug 11, 6:47 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT FRI AUG 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 6 N BELFIELD 46.97N 103.19W
08/11/2006 E0.88 INCH STARK ND TRAINED SPOTTER
NICKEL SIZE HAIL LASTED FROM 639 TO 643 PM CDT.
&&
CLH/CJSLocal storm report, Aug 11, 7:29 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT FRI AUG 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL ARNEGARD 47.81N 103.44W
08/11/2006 E0.75 INCH MCKENZIE ND TRAINED SPOTTER
PEA TO PENNY SIZE HAIL BEGAN AT 720 PM CDT AND WAS
ONGOING AT THE TIME OF THE REPORT.
&&
CLH/CJSLocal storm report, Aug 11, 8:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT FRI AUG 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL GRASSY BUTTE 47.40N 103.25W
08/11/2006 E0.88 INCH MCKENZIE ND CO-OP OBSERVER
NICKEL SIZE HAIL WAS OCCURING AT APPROXIMATELY 655 PM
CDT.
&&
CLH/CJSLocal storm report, Aug 11, 8:24 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
824 PM CDT FRI AUG 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 2 ESE AMBROSE 48.94N 103.44W
08/11/2006 E1.75 INCH DIVIDE ND TRAINED SPOTTER
HAIL TO GOLF BALL SIZE LASTED FROM 805 PM TO 815 PM CDT.
&&
CLH/CJSLocal storm report, Aug 11, 8:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT FRI AUG 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 6 NE GRASSY BUTTE 47.46N 103.16W
08/11/2006 E1.00 INCH MCKENZIE ND TRAINED SPOTTER
VERY HEAVY RAIN ALONG WITH QUARTER SIZE HAIL.
&&
CLH/CJSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:13 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 62 min |
| Aug 11, 7:18 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 57 min |
| Aug 11, 8:12 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail, Williams | 63 min |
| Aug 11, 8:14 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 38 min |
| Aug 11, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Ward | 50 min |
| Aug 11, 9:26 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 38 min |
| Aug 11, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 30 min |
| Aug 11, 10:45 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 45 min |
| Aug 11, 11:27 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 21 min |
| Aug 12, 3:07 AM CDT | Flash Flood Warning | BIS | Burke, Ward | 3 hr |
| Aug 12, 8:55 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Ward | 34 min |
| Aug 12, 12:55 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 65 min |
| Aug 12, 1:19 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 56 min |
| Aug 12, 2:49 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan | 56 min |
Nearby
Tornado Warnings in North Dakota, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.